Started years ago a week before my period I would start in itching and burning around my vagina all over labia. I treated with yeast infection meds. (For years) no other symptoms. Went to doctor, he gave me steroid cream tested me for yeast and bacteria-nothing. I was to use steroid cream for a week & as needed. I used constantly with no relief. Went to another OB doctor she said I was broke out on my legs too and to continue the cream. I got worse. Ended up at urologist first and he found blood in my urine. They scoped me, they did a CT scan all of which were ok. (I was bleeding from steroid atrophy) Meanwhile I went to dermatologist she said I was getting steroid atrophy. She could see through my skin. We spent the next weeks healing that. My original itching & burning came back when I cleared steroid problem up. I went in, she said I was red. Did patch testing. Note* I am using non scented soaps, fabric softener and detergents and all cotton white underwear. *
The patch testing revealed I reacted to 5 things. One severe-Caine. I was to look in my products to see if it contained this. So far I can't find that it does. If so, what does, unless applied to my vagina (sorry its true) does products have to do with this?! I was given another shot. OB, dermatologist, urologist can't seem to help me. I do not know what to do. Allergist? Do the biopsy the dermatologist wants to do? I'm so tired of this...any suggestions would be great.
Try the alternative route. Go to a kinesiologist. You have nothing to lose. One of these specialists got rid of all my food allergies in jig time. That is not to say you have an allergy, but different disciplines might reveal your problem.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST